Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Infant suffering from respiratory infection, taking medicines, no improvement. Solution?

My son is 1 yr and 7 months old. He is suffering from respiratory infection for the past one week. he is taking ascoril syrup 4ml, omnacortil syrup 7ml and Asthalin in nebulizer , all thrice a day. He stil has cough and shows very little improvement in wheezing . Is the medication right or what has to be given? He weights 10.7 kg
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Your child seems to have Hyper reactive airway disease.
Continue the medication as prescribed by your Pediatrician.
Omnacortil can be given for shorter duration and give according to the prescribed dose and duration.
If there is no improvement, reconsultation is required to assess the child response and the modification in treatment.
Hope I have answered your query.
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor